Boundary equations with a discontinuous dihedral group in problems of diffraction by bodies of revolution
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1398-1402
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a12,
author = {E. V. Zakharov and S. I. Safronov and R. P. Tarasov},
title = {Boundary equations with a discontinuous dihedral group in problems of diffraction by bodies of revolution},
journal = {Differencialʹnye uravneni\^a},
pages = {1398--1402},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a12/}
}
TY - JOUR AU - E. V. Zakharov AU - S. I. Safronov AU - R. P. Tarasov TI - Boundary equations with a discontinuous dihedral group in problems of diffraction by bodies of revolution JO - Differencialʹnye uravneniâ PY - 1999 SP - 1398 EP - 1402 VL - 35 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_10_a12/ LA - ru ID - DE_1999_35_10_a12 ER -
%0 Journal Article %A E. V. Zakharov %A S. I. Safronov %A R. P. Tarasov %T Boundary equations with a discontinuous dihedral group in problems of diffraction by bodies of revolution %J Differencialʹnye uravneniâ %D 1999 %P 1398-1402 %V 35 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1999_35_10_a12/ %G ru %F DE_1999_35_10_a12
E. V. Zakharov; S. I. Safronov; R. P. Tarasov. Boundary equations with a discontinuous dihedral group in problems of diffraction by bodies of revolution. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1398-1402. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a12/